EconPapers    
Economics at your fingertips  
 

Stochastic Optimization Theory of Backward Stochastic Differential Equations Driven by G-Brownian Motion

Zhonghao Zheng, Xiuchun Bi and Shuguang Zhang

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

We consider the stochastic optimal control problems under G-expectation. Based on the theory of backward stochastic differential equations driven by G-Brownian motion, which was introduced in Hu et al. (2012), we can investigate the more general stochastic optimal control problems under G-expectation than that were constructed in Zhang (2011). Then we obtain a generalized dynamic programming principle, and the value function is proved to be a viscosity solution of a fully nonlinear second-order partial differential equation.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/564524.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/564524.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:564524

DOI: 10.1155/2013/564524

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:564524